# SDR SCNA20230803206

- Difficulty date: August 1, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N7901A
- Make and model: Boeing 737-8
- Aircraft serial: 32605
- Aircraft time: 48,614 hours, 23,854 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 721115: WHILE OPENNING L1 DOOR, SLIDE DROPPED OUT OF COMPARTMENT. - - - RESOLUTION: REPACKED L1 DOOR SLIDE IAW AMM REF 25-66-01 OK FOR SERVICE.
